Sugar-coated tab: If the patient has taken more BUSCOPAN Tablets than necessary: If the patient has taken more BUSCOPAN Tablets than necessary, talk to a doctor or go to a hospital straight away. Take the medicine pack even if there are no BUSCOPAN Tablets left.
Inj: Symptoms: Serious signs of poisoning following acute overdosage have not been observed in man. In the case of overdosage, anticholinergic symptoms such as urinary retention, dry mouth, reddening of the skin, tachycardia, inhibition of gastrointestinal motility and transient visual disturbances may occur, and Cheynes-Stokes respiration has been reported.
Therapy: Symptoms of Buscopan overdosage respond to parasympathomimetics. For patients with glaucoma, pilocarpine should be given locally. Cardiovascular complications should be treated according to usual therapeutic principles. In case of respiratory paralysis, intubation and artificial respiration. Catheterisation may be required for urinary retention.
In addition, appropriate supportive measures should be used as required.